Opuscula Math. 32, no. 3 (2012), 551-558

Opuscula Mathematica

Boundary value problems for second order delay differential equations

Lidia Skóra

Abstract. We present some existence and uniqueness result for a boundary value problem for functional differential equations of second order.

Keywords: functional differential equation, existence, uniqueness, fixed point theorem.

Mathematics Subject Classification: 34K10, 34A45.

Full text (pdf)

  • Lidia Skóra
  • Cracow University of Technology, Faculty of Physics, Mathematics and Computer Science, ul. Warszawska 24, 31-155 Krakow, Poland
  • Received: 2011-01-09.
  • Revised: 2011-07-07.
  • Accepted: 2011-08-01.
Opuscula Mathematica - cover

Cite this article as:
Lidia Skóra, Boundary value problems for second order delay differential equations, Opuscula Math. 32, no. 3 (2012), 551-558, http://dx.doi.org/10.7494/OpMath.2012.32.3.551

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.